# SDR UIEA2021032600722

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,709 hours, 25,453 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Lt Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP FAIL AFTER LANDING( L FWD FUEL PUMP OPS CHK SATIS. NO ACTIVE MSGS. OK FOR SERVICE. IAW AMM 28-22-00. )
